Alert archive / Arizona / Flash Flood Warnings in 2020
Flash Flood Warning 17, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Mar 13, 2020, 12:58 AM MST for Maricopa County, Arizona. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2020, 12:58 AM MST (07:58 UTC)
- Expired
- Mar 13, 2020, 8:00 AM MST
- In force
- 7 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 64 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 8.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
739
WGUS55 KPSR 130758
FFWPSR
AZC013-131300-
/O.NEW.KPSR.FF.W.0017.200313T0758Z-200313T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1258 AM MST Fri Mar 13 2020
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 600 AM MST.
* At 1255 AM MST, Doppler radar indicated moderate rain with
embedded thunderstorms producing heavy rain across the warned
area. Up to one inch of rain has already fallen. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Potential life threatening flash flooding. Heavy rain
producing flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
North Scottsdale, Cave Creek, Carefree, McDowell Mountain Park,
Desert Mountain, Camp Creek, Rio Verde, Horseshoe Reservoir and
Seven Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3400 11158 3364 11166 3367 11192 3383 11198
3402 11197
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CK3 follow-up statements
767
WGUS75 KPSR 130944
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
244 AM MST Fri Mar 13 2020
AZC013-131300-
/O.CON.KPSR.FF.W.0017.000000T0000Z-200313T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
244 AM MST Fri Mar 13 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM MST FOR
MARICOPA COUNTY...
At 243 AM MST, Doppler radar and gauge reports indicated heavy rain
has fallen across the warned area. Up to one inch of rain has
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Potential life threatening flash flooding. Heavy rain
producing flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
North Scottsdale, Cave Creek, Carefree, McDowell Mountain Park,
Desert Mountain, Camp Creek, Rio Verde, Horseshoe Reservoir and
Seven Springs.
Affected washes and roadways include McDowell Mountain Road at a wash
crossing, Road crossings along Reata Pass Wash, Jomax Road at Rawhide
Wash, North Scopa Trail at Galloway Wash, and Low water crossings
along Andora Hills Wash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3400 11158 3364 11166 3367 11192 3383 11198
3402 11197
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CK960
WGUS55 KPSR 131248
FFWPSR
AZC013-131500-
/O.EXT.KPSR.FF.W.0017.000000T0000Z-200313T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
548 AM MST Fri Mar 13 2020
The National Weather Service in Phoenix has extended the
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 800 AM MST.
* At 543 AM MST, gauge reports along Cave Creek indicate flash
flooding is already occurring due to overnight heavy rainfall.
HAZARD...Potential life threatening flash flooding. Heavy rain
produced flash flooding.
SOURCE...Automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
North Scottsdale, Cave Creek, Carefree, McDowell Mountain Park,
Desert Mountain, Camp Creek, Rio Verde, Horseshoe Reservoir and
Seven Springs.
Flood waters are moving down Cave Creek and have recently crested,
but will continue to cause flash flooding of low water crossings and
some surrounding low lying areas along Cave Creek through around 7
to 8 AM MST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3400 11158 3364 11166 3367 11192 3383 11198
3402 11197
FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CK525
WGUS75 KPSR 131454
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
754 AM MST Fri Mar 13 2020
AZC013-131503-
/O.EXP.KPSR.FF.W.0017.000000T0000Z-200313T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
754 AM MST Fri Mar 13 2020
...THE FLASH FLOOD WARNING FOR MARICOPA COUNTY WILL EXPIRE AT 800 AM
MST...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. However, washes are still flowing so remain cautious. Please
continue to heed any remaining road closures.
LAT...LON 3400 11158 3364 11166 3367 11192 3383 11198
3402 11197
$$
FeldkircherWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 11:03 PM MST, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 12, 11:03 PM MST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1103 PM MST Thu Mar 12 2020
.UPDATE...
Updated Aviation Discussion.
&&
.SYNOPSIS...
A slow moving and wet storm system will bring widespread showers
and thunderstorms into tonight with showers. Showers will linger
across much of Arizona on Friday. After a brief dry period this
weekend, another colder but not as wet storm system is expected
toward the middle of next week.
&&
.DISCUSSION...
Not much change in forecast thinking for the current system
impacting the region. GOES-17 water vapor imagery indicated the
center of the upper level low is finally progressing eastward, now
approaching the coast of the baja peninsula. Increasingly
diffluent flow ahead of the low, over an airmass of record high
PWAT values (1.2" observed at Yuma this morning, essentially at
record levels for the winter months), is allowing for widespread
showers to continually develop. A notable short wave in the moist
southwest flow is evident due to a developing baroclinic leaf. The
low should continue to progress through the region tonight as it
is nudged onward by a developing upstream anticyclone and and
pulled a bit by a jet streak moving through the Interior West.
Short-term, high-res convective allowing models continue to show
showers and storms increasing in coverage and intensity this
afternoon across southeast California, with a second round across
south-central Arizona (including Phoenix) this evening. The
coverage/intensity along with continued upslope southeasterly
flow in Imperial, eastern Riverside, Yuma, and La Paz counties
will likely lead to areas of flooding/flash flooding.
Precipitation amounts over the past 6-12 hours are on the order of
0.25-0.75". Additional precipitation from the HREF mean for this
area should be 0.5-1.5" with potential for localized 3". For this
reason, WPC earlier upgraded the area to a Moderate risk of
flooding on the Day 1 Excessive Rainfall Outlook. A Flash Flood
Watch remains in effect for this area through 11 AM Friday (as
runoff issues continue into the morning).
For south-central Arizona, including the Phoenix area and into
southern Gila County, rainfall will become more of an issue as the
afternoon and in particular evening unfold. Additional rainfall
of 0.5-1.0" is likely with potential for localized 3", especially
in upslope areas of northern Maricopa County and toward the Four
Peaks area. Saturated ground conditions from rains earlier in the
week will mean washes and creeks will quickly respond to this next
round. Flooding/flash flooding will become a significant concern
as the evening wears on. A Flash Flood Watch will remain in effect
through 5 PM Friday (as runoff conditions continue).
We can't rule out the threat of other modes of severe weather as
well for all areas - lightning of course with thunderstorms, but
hail as well with the steepening mid-level lapse rates. Enough
shear will be in place for a few of the storms to show rotating
characteristics, supporting stronger updrafts. Should a storm
becoming rooted in the boundary layer, a tornado or two will
become possible.
A rapid decrease in shower activity will take hold over our
western CWA by Friday, but conditions will be slow to improve for
Maricopa/Pinal/Gila counties. Precipitation chances will remain
quite high in this area for Friday due to remaining high moisture
levels and some mid-level instability, but actual additional rain
amounts should be fairly light (0.10-0.25").
The synoptic pattern Saturday through Wednesday will feature
anomalously strong anti-cyclones anchored over the Southeast US
and Gulf of Alaska. Between them, a closed (currently off the
coast of British Columbia) will deepen and gradually move toward
the Southwest US. Ensembles are showing fairly good agreement with
the timing, track, and overall intensity of this system. Ahead of
the system, persistent southwest flow will promote warming
temperatures, with widespread 70s (60s at higher elevations)
Saturday into Tuesday. Spread on temperatures is fairly tight
Sat-Tue, leading to above average confidence.
By Wednesday, our forecast area will begin to feel the influence
of this system as it moves across the region. Broad upper level
diffluence and isentropic/orographic lift will promote
precipitation development. Right now moisture availability looks
to be on the lower end, with GEFS members ranging from 0.4-0.7
inches (mean 0.5). While that would perhaps point to lower QPF
values, the system will be quite a bit colder, with 700 mb
temperatures forecast to be below the 10th percentile for mid/late
March. Given a colder airmass, precipitation processes and
forcing could compensate for the lower moisture content. The
current forecast leveraging WPC guidance indicates roughly half an
inch of precipitation for the Phoenix area. However, it is noted
that the latest NBM runs are wetter, with a 5% chance for 1.00"+.
&&
.AVIATION...Updated at 0602Z.
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
An upper low centered near San Diego has been producing a north-
south oriented corridor of scattered heavy showers and isolated
thunderstorms over western Maricopa County. That corridor is
expected to advance eastward over the metro Phoenix area roughly
in the 06Z-10Z time frame. Expect ceilings to commonly be below
6kft ASL with localized areas between 3-4kft ASL. Most active
period looks to be 07Z-09Z. Held off on inserting TSRA in the TAFs
since SHRA will be more common and so prevailing or TEMPO groups
would be a bit overdone. However, expect at least isolated TSRA
over the metro area.
With the arrival of the shower activity, anticipate a modest shift
toward westerly surface winds but with variability due to heavier
showers. Anticipate southeasterly winds developing by roughly 12Z
along with clearing. During the day Friday, anticipate
southwesterly winds to redevelop and some cumulus to fill in and
create broken layers. It is possible that some weak instability
showers could also develop in the afternoon but confidence too low
at this time to reflect in the TAFs.
Southeast California/Southwest Arizona including KIPL and KBLH:
An upper low centered near San Diego will slowly move eastward.
However, shower activity at the TAF sites is no longer
anticipated. Some lingering ceilings at KBLH will dissipate
tonight. During the day Friday, anticipate some cumulus to fill in
and become broken. As for surface winds, KBLH will be light until
late morning/early afternoon when south-southwesterly gustiness
develops. At KIPL, westerly surface winds are anticipated to
become light and variable for several hours before southwesterly
winds redevelop.
&&
.FIRE WEATHER...
Saturday through Wednesday:
Drier conditions will move in during the weekend before more
unsettled weather is expected into the middle part of next week.
Humidity levels will stay elevated through the period with minimum
readings generally 25-40%. High temperatures will stay near or a
bit below seasonal normals through the weekend with well below
normal temperatures likely by the middle of next week. Winds will
be breezy at times through much of the period, especially during
the daytime hours. Gusts will mostly reach into the 20-25 mph
range.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through Friday afternoon for AZZ534-537>560-
562-563.
Flash Flood Watch through Friday morning for AZZ530>533-536.
CA...Flash Flood Watch through Friday morning for CAZ560>570.
&&
DISCUSSION...Iniguez
AVIATION...AJ
FIRE WEATHER...KuhlmanIn the hours before
Local storm report, Mar 13, 12:11 AM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1211 AM MST FRI MAR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM FLOOD WENDEN 33.82N 113.53W
03/12/2020 LA PAZ AZ COUNTY OFFICIAL
CENTENNIAL WASH EXCEEDING ALARM STAGE.
&&
18Local storm report, Mar 13, 12:15 AM MST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1215 AM MST FRI MAR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM FLASH FLOOD 15 SSW BUCKEYE 33.19N 112.70W
03/12/2020 MARICOPA AZ COUNTY OFFICIAL
OLD US 80 CLOSED AT RAINBOW WASH REACHING
ACTION STAGE.
&&
18Local storm report, Mar 13, 12:18 AM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1218 AM MST FRI MAR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD 10 SSE PALO VERDE NGS 33.26N 112.80W
03/12/2020 MARICOPA AZ COUNTY OFFICIAL
OLD US 80 CLOSED AS CENTENNIAL REACHES
ACTION STAGE.
&&
18Local storm report, Mar 13, 12:22 AM MST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1222 AM MST FRI MAR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM FLASH FLOOD 9 S PALO VERDE NGS 33.26N 112.85W
03/12/2020 MARICOPA AZ COUNTY OFFICIAL
AGUA CALIENTE RD CLOSED AS CRUFF WASH
REACHES ACTION STAGE. WASH CRESTED AT FLOOD
STAGE AT 4.8 FT.
&&
18Special weather statement, Mar 13, 12:29 AM MST, 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1229 AM MST Fri Mar 13 2020
AZZ541-545-547-549-555>558-130800-
Fountain Hills/East Mesa AZ-New River Mesa AZ-Tonto Basin AZ-
Mazatzal Mountains AZ-Cave Creek/New River AZ-
Apache Junction/Gold Canyon AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
1229 AM MST Fri Mar 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 100 AM MST...
At 1228 AM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Creek to Goldfield Ranch. Movement
was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Scottsdale, Apache Junction, Fountain Hills, Sugarloaf Mountain,
Sycamore Creek, Ballantine Trailhead, Round Valley, Sunflower, Cave
Creek, Carefree, Lost Dutchman State Park, Goldfield, Usery Mountain
Park, Canyon Lake, Goldfield Ranch, Four Peaks, Desert Mountain, Camp
Creek, Punkin Center and McDowell Mountain Park.
This includes the following highways...
US Highway 60 between mile markers 195 and 199.
AZ Route 87 between mile markers 188 and 229.
AZ Route 188 between mile markers 253 and 263.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3396 11139 3394 11134 3372 11122 3334 11154
3385 11196 3402 11187 3400 11175 3400 11150
3401 11148 3401 11143
TIME...MOT...LOC 0728Z 206DEG 31KT 3396 11181 3357 11161
CKLocal storm report, Mar 13, 12:33 AM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1233 AM MST FRI MAR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HEAVY RAIN 15 S PALO VERDE NGS 33.17N 112.88W
03/12/2020 M2.37 INCH MARICOPA AZ COUNTY OFFICIAL
2 HOUR TOTAL - MCFCD WOOLSEY PEAK GAUGE.
&&
18The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 5:45 PM MST | Flash Flood Warning | PSR | La Paz | 4 hr |
| Mar 12, 6:02 PM MST | Special Weather Statement | PSR | 43 min | |
| Mar 12, 6:48 PM MST | Flash Flood Warning | PSR | La Paz, Yuma | 4 hr |
| Mar 12, 7:45 PM MST | Special Weather Statement | PSR | 45 min | |
| Mar 12, 9:10 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Mar 12, 9:30 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Mar 12, 9:53 PM MST | Flash Flood Warning | PSR | Maricopa | 7 hr |
| Mar 12, 10:28 PM MST | Flash Flood Warning | PSR | La Paz | 4 hr |
| Mar 12, 10:35 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Mar 12, 11:05 PM MST | Special Weather Statement | PSR | 25 min | |
| Mar 13, 12:00 AM MST | Special Weather Statement | PSR | 30 min | |
| Mar 13, 12:01 AM MST | Special Weather Statement | PSR | 29 min | |
| Mar 13, 12:29 AM MST | Special Weather Statement | PSR | 31 min | |
| Mar 13, 8:18 AM MST | River Flood Warning | PSR | Maricopa | 5 hr |
| Mar 13, 10:32 AM MST | Special Weather Statement | PSR | 43 min | |
| Mar 13, 11:02 AM MST | Special Weather Statement | PSR | Maricopa | 43 min |
| Mar 13, 11:28 AM MST | Special Weather Statement | PSR | 47 min | |
| Mar 13, 11:35 AM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Mar 13, 11:37 AM MST | Special Weather Statement | PSR | Maricopa | 38 min |
| Mar 13, 11:49 AM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Mar 13, 12:20 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Mar 13, 12:27 PM MST | Areal Flood Warning | PSR | Maricopa | 36 hr |
| Mar 13, 12:30 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Mar 13, 12:54 PM MST | Special Weather Statement | PSR | 51 min | |
| Mar 13, 1:18 PM MST | Special Weather Statement | PSR | 42 min | |
| Mar 13, 1:41 PM MST | Special Weather Statement | PSR | 49 min | |
| Mar 13, 2:08 PM MST | Special Weather Statement | PSR | Maricopa | 52 min |
| Mar 13, 2:16 PM MST | Special Weather Statement | PSR | Gila | 44 min |
| Mar 13, 2:17 PM MST | Special Weather Statement | PSR | 43 min | |
| Mar 13, 2:25 PM MST | Special Weather Statement | PSR | 50 min | |
| Mar 13, 2:58 PM MST | Special Weather Statement | PSR | Maricopa | 32 min |
| Mar 13, 3:27 PM MST | Special Weather Statement | PSR | Maricopa | 33 min |
| Mar 13, 3:31 PM MST | Flash Flood Warning | PSR | Maricopa | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.